Alert archive / Missouri / Flash Flood Watches in 2019

Flash Flood Watch 7, NWS St. Louis, MO

May 28, 201913 counties in Missouri; Adams County, Brown County, Pike County, Illinois

NWS St. Louis, MO issued this flash flood watch at May 28, 2019, 3:28 AM CDT for 13 counties in Missouri; Adams County, Brown County, Pike County, Illinois. It took effect at May 28, 2019, 7:00 PM CDT. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
May 28, 2019, 3:28 AM CDT (08:28 UTC)
In effect from
May 28, 2019, 7:00 PM CDT
Expired
May 29, 2019, 8:12 PM CDT
In force
25 hr
Issued by
NWS St. Louis, MO
Flood severity
None

Counties Adams County, IL, Brown County, IL, Pike County, IL, Crawford County, MO, Iron County, MO, Knox County, MO, Lewis County, MO, Madison County, MO, Marion County, MO, Monroe County, MO, Ralls County, MO, Reynolds County, MO, Saint Francois County, MO, Sainte Genevieve County, MO, Shelby County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 48 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.5 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2019-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 414 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2019-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 72 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
414 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
1544 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
72 m²/s²
0-3 km storm-relative helicity
234 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

879 
WGUS63 KLSX 280828
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Saint Louis MO
328 AM CDT Tue May 28 2019

ILZ095>097-MOZ018-019-026-027-282030-
/O.NEW.KLSX.FF.A.0007.190529T0000Z-190529T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adams IL-Brown IL-Pike IL-Knox MO-Lewis MO-Shelby MO-Marion MO-
Including the cities of Quincy, Mount Sterling, Pittsfield, 
and Hannibal
328 AM CDT Tue May 28 2019

...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH
WEDNESDAY MORNING...

The National Weather Service in Saint Louis has issued a

* Flash Flood Watch for portions of west central Illinois and 
  northeast Missouri...including the following counties...in 
  west central Illinois...Adams IL...Brown IL and Pike IL. In 
  northeast Missouri...Knox MO...Lewis MO...Marion MO and Shelby 
  MO. 

* from this evening through Wednesday morning

* Thunderstorms with heavy rain are expected to move across the
  area tonight. Water levels in area streams and rivers are
  already high, and the ground is still very wet from previous
  rainfall. Any heavy rainfall tonight could cause dangerous flash
  flooding.

* Heavy rainfall will result in flooding of low lying or poor 
  drainage areas...and ultimately dangerous flash flooding on 
  smaller creeks and streams. Significant rises on larger 
  streams and rivers will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch is advanced notice that conditions are
favorable that may lead to flash flooding. People in the Watch
area, especially in flood prone areas, should use this time to
make preparations just in case. Stay informed, and be ready for
quick action if flooding is observed or if a Flash Flood Warning
is issued.

&&

$$

Carney
5 follow-up statements
290 
WGUS63 KLSX 282048
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Saint Louis MO
348 PM CDT Tue May 28 2019

MOZ072>075-084-085-099-291200-
/O.EXB.KLSX.FF.A.0007.190529T0600Z-190530T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford MO-Washington MO-Saint Francois MO-Sainte Genevieve MO-
Iron MO-Madison MO-Reynolds MO-
Including the city of Farmington
348 PM CDT Tue May 28 2019

...FLASH FLOOD WATCH IN EFFECT FROM 1 AM CDT WEDNESDAY THROUGH
THURSDAY MORNING...

The National Weather Service in Saint Louis has expanded the

* Flash Flood Watch to include portions of east central Missouri 
  and southeast Missouri...including the following counties...in 
  east central Missouri...Crawford MO and Washington MO. In 
  southeast Missouri...Iron MO...Madison MO...Reynolds MO... 
  Saint Francois MO and Sainte Genevieve MO. 

* from 1 AM CDT Wednesday through Thursday morning

* Thunderstorms with heavy rain are expected to move across the
  area late tonight and Wednesday morning, and again Wednesday
  afternoon and overnight. The first round of thunderstorms
  tonight should help prepare the area for additional flooding
  threat Wednesday afternoon and night. 

* Heavy rainfall will result in flooding of low lying or poor 
  drainage areas...and ultimately dangerous flash flooding on 
  smaller creeks and streams. Significant rises on larger 
  streams and rivers will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch is advanced notice that conditions are
favorable that may lead to flash flooding. People in the Watch
area, especially in flood prone areas, should use this time to
make preparations just in case. Stay informed, and be ready for
quick action if flooding is observed or if a Flash Flood Warning
is issued.

&&

$$

MOZ034-035-291200-
/O.EXA.KLSX.FF.A.0007.190529T0000Z-190529T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monroe MO-Ralls MO-
348 PM CDT Tue May 28 2019

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
WEDNESDAY MORNING...

The National Weather Service in Saint Louis has expanded the

* Flash Flood Watch to include a portion of northeast Missouri...
   including the following counties...Monroe MO and Ralls MO. 

* from 7 PM CDT this evening through Wednesday morning

* Additional thunderstorms with heavy rain are expected to move
  across the area tonight. Water levels in area streams and rivers
  are already high, and the ground is still very wet from previous
  rainfall including today. Any heavy rainfall tonight could 
  cause dangerous flash flooding. 

* Heavy rainfall will result in flooding of low lying or poor 
  drainage areas...and ultimately dangerous flash flooding on 
  smaller creeks and streams. Significant rises on larger 
  streams and rivers will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch is advanced notice that conditions are
favorable that may lead to flash flooding. People in the Watch
area, especially in flood prone areas, should use this time to
make preparations just in case. Stay informed, and be ready for
quick action if flooding is observed or if a Flash Flood Warning
is issued.

&&

$$

ILZ095>097-MOZ018-019-026-027-291200-
/O.CON.KLSX.FF.A.0007.190529T0000Z-190529T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adams IL-Brown IL-Pike IL-Knox MO-Lewis MO-Shelby MO-Marion MO-
Including the cities of Quincy, Mount Sterling, Pittsfield, 
and Hannibal
348 PM CDT Tue May 28 2019

...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 7 PM CDT THIS EVENING
THROUGH WEDNESDAY MORNING...

The Flash Flood Watch continues for

* portions of west central Illinois and northeast Missouri... 
  including the following counties...in west central Illinois... 
  Adams IL...Brown IL and Pike IL. In northeast Missouri...Knox 
  MO...Lewis MO...Marion MO and Shelby MO. 

* from 7 PM CDT this evening through Wednesday morning

* Additional thunderstorms with heavy rain are expected to move
  across the area tonight. Water levels in area streams and rivers
  are already high, and the ground is still very wet from previous
  rainfall including today. Any heavy rainfall tonight could 
  cause dangerous flash flooding 

* Heavy rainfall will result in flooding of low lying or poor 
  drainage areas...and ultimately dangerous flash flooding on 
  smaller creeks and streams. Significant rises on larger 
  streams and rivers will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch is advanced notice that conditions are
favorable that may lead to flash flooding. People in the Watch
area, especially in flood prone areas, should use this time to
make preparations just in case. Stay informed, and be ready for
quick action if flooding is observed or if a Flash Flood Warning
is issued.

&&

$$

Tilly
055 
WGUS63 KLSX 290920
FFALSX

Flood Watch
National Weather Service Saint Louis MO
420 AM CDT Wed May 29 2019

ILZ095>097-MOZ018-019-026-027-034-035-291400-
/O.CON.KLSX.FF.A.0007.000000T0000Z-190529T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adams IL-Brown IL-Pike IL-Knox MO-Lewis MO-Shelby MO-Marion MO-
Monroe MO-Ralls MO-
Including the cities of Quincy, Mount Sterling, Pittsfield, 
and Hannibal
420 AM CDT Wed May 29 2019

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 AM CDT THIS
MORNING...

The Flash Flood Watch continues for

* Portions of west central Illinois and northeast Missouri... 
  including the following counties...in west central Illinois... 
  Adams IL...Brown IL and Pike IL. In northeast Missouri...Knox 
  MO...Lewis MO...Marion MO...Monroe MO...Ralls MO and Shelby MO. 

* Until 9 AM CDT this morning

* Periods of heavy rain will continue this morning. Water levels
  in area streams and rivers are already high, and the ground is
  still very wet from previous rainfall including today. The
  additional heavy rainfall could cause dangerous flash flooding.
  

* Heavy rainfall will result in flooding of low lying or poor 
  drainage areas...and ultimately dangerous flash flooding on 
  smaller creeks and streams. Significant rises on larger 
  streams and rivers will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch is advance notice that conditions are 
favorable that may lead to flash flooding. People in the Watch 
area, especially in flood prone areas, should use this time to 
make preparations just in case. Stay informed, and be ready for 
quick action if flooding is observed or if a Flash Flood Warning 
is issued.

&&

$$

MOZ072>075-084-085-099-292130-
/O.CON.KLSX.FF.A.0007.000000T0000Z-190530T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford MO-Washington MO-Saint Francois MO-Sainte Genevieve MO-
Iron MO-Madison MO-Reynolds MO-
Including the city of Farmington
420 AM CDT Wed May 29 2019

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING...

The Flash Flood Watch continues for

* Portions of east central Missouri and southeast Missouri... 
  including the following counties...in east central Missouri... 
  Crawford MO and Washington MO. In southeast Missouri...Iron 
  MO...Madison MO...Reynolds MO...Saint Francois MO and Sainte 
  Genevieve MO. 

* Through Thursday morning

* Thunderstorms with heavy rain are expected to move across the
  area today and tonight. Heavy rainfall this morning will set the
  stage for potential flash flooding later on when additional 
  heavy rainfall arrives this afternoon and evening.

* Heavy rainfall will result in flooding of low lying or poor 
  drainage areas...and ultimately dangerous flash flooding on 
  smaller creeks and streams. Significant rises on larger 
  streams and rivers will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch is advance notice that conditions are 
favorable that may lead to flash flooding. People in the Watch 
area, especially in flood prone areas, should use this time to 
make preparations just in case. Stay informed, and be ready for 
quick action if flooding is observed or if a Flash Flood Warning 
is issued.

&&

$$

Kanofsky
649 
WGUS63 KLSX 291334
FFALSX

Flood Watch
National Weather Service Saint Louis MO
834 AM CDT Wed May 29 2019

ILZ095>097-MOZ018-019-026-027-034-035-291445-
/O.CAN.KLSX.FF.A.0007.000000T0000Z-190529T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Adams IL-Brown IL-Pike IL-Knox MO-Lewis MO-Shelby MO-Marion MO-
Monroe MO-Ralls MO-
Including the cities of Quincy, Mount Sterling, Pittsfield, 
and Hannibal
834 AM CDT Wed May 29 2019

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of west central Illinois and
northeast Missouri has been cancelled. While the rain has ended
and the immediate threat for flash flooding has ended, ongoing
flooding continues along area rivers and streams.

$$

MOZ072>075-084-085-099-300000-
/O.CON.KLSX.FF.A.0007.000000T0000Z-190530T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford MO-Washington MO-Saint Francois MO-Sainte Genevieve MO-
Iron MO-Madison MO-Reynolds MO-
Including the city of Farmington
834 AM CDT Wed May 29 2019

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING...

The Flash Flood Watch continues for

* Portions of east central Missouri and southeast Missouri... 
  including the following counties...in east central Missouri... 
  Crawford MO and Washington MO. In southeast Missouri...Iron 
  MO...Madison MO...Reynolds MO...Saint Francois MO and Sainte 
  Genevieve MO. 

* through Thursday morning

* Thunderstorms with heavy rain are expected to move across the 
  area today and tonight. Heavy rainfall this morning will set 
  the stage for potential flash flooding later on when 
  additional heavy rainfall arrives this afternoon and evening. 

* Heavy rainfall will result in flooding of low lying or poor 
  drainage areas...and ultimately dangerous flash flooding on 
  smaller creeks and streams. Significant rises on larger 
  streams and rivers will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch is advance notice that conditions are
favorable that may lead to flash flooding. People in the Watch
area, especially in flood prone areas, should use this time to
make preparations just in case. Stay informed, and be ready for
quick action if flooding is observed or if a Flash Flood Warning
is issued.

&&

$$

Tilly
398 
WGUS63 KLSX 292044
FFALSX

Flood Watch
National Weather Service Saint Louis MO
344 PM CDT Wed May 29 2019

MOZ072>075-084-085-099-301200-
/O.CON.KLSX.FF.A.0007.000000T0000Z-190530T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford MO-Washington MO-Saint Francois MO-Sainte Genevieve MO-
Iron MO-Madison MO-Reynolds MO-
Including the city of Farmington
344 PM CDT Wed May 29 2019

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING...

The Flash Flood Watch continues for

* Portions of east central Missouri and southeast Missouri... 
  including the following counties...in east central Missouri... 
  Crawford MO and Washington MO. In southeast Missouri...Iron 
  MO...Madison MO...Reynolds MO...Saint Francois MO and Sainte 
  Genevieve MO. 

* through Thursday morning

* Thunderstorms with heavy rain are expected to move across the
  area tonight. Rainfall this morning will set the stage for
  potential flash flooding later on when additional heavy rainfall
  arrives tonight. 

* Heavy rainfall will result in flooding of low lying or poor 
  drainage areas...and ultimately dangerous flash flooding on 
  smaller creeks and streams. Significant rises on larger 
  streams and rivers will also be possible. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch is advance notice that conditions are
favorable that may lead to flash flooding. People in the Watch
area, especially in flood prone areas, should use this time to
make preparations just in case. Stay informed, and be ready for
quick action if flooding is observed or if a Flash Flood Warning
is issued.

&&

$$

Tilly
332 
WGUS63 KLSX 300112
FFALSX

Flood Watch
National Weather Service Saint Louis MO
812 PM CDT Wed May 29 2019

MOZ072>075-084-085-099-300215-
/O.CAN.KLSX.FF.A.0007.000000T0000Z-190530T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Crawford MO-Washington MO-Saint Francois MO-Sainte Genevieve MO-
Iron MO-Madison MO-Reynolds MO-
Including the city of Farmington
812 PM CDT Wed May 29 2019

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of east central Missouri and
southeast Missouri has been cancelled. 

$$

Tilly

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at May 27, 11:07 PM CDT, 4 hours 21 minutes earlier.

Area forecast discussion, May 27, 11:07 PM CDT, 4 hours 21 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1107 PM CDT Mon May 27 2019

.SHORT TERM...  (Through Late Tuesday Night)
Issued at 238 PM CDT Mon May 27 2019

MCV continues to move east this afternoon. Subsidence from this
MCV continues to suppress convection across the region as well as
provide cloud cover. With a surface boundary just north of the CWA
this evening and overnight, have kept low PoPs across the northern
tier or two of counties as can not completely rule out an isod
shower. An MCS expected to develop over NEB may track into
northern portions of the CWA mid to late Tues morning. This MCS
should be weakening as it approaches the area and latest guidance
suggests it remaining just north of the CWA.

Focus quickly turns to severe weather potential Tues evening and
overnight. Setup still appears that discrete supercells develop
over western MO that then grows upscale into one or more QLCSs.
With models coming into better agreement, have increased PoPs Tues
night into Wed morning. With steep mid level lapse rates, would
expect main threats to be damaging winds and large hail. However,
given the 0-3km shear in the 30-40 kts range, a tornado threat
will be possible during the early evening hours, but would expect
this threat to diminish somewhat during the night.

Tilly

.LONG TERM...  (Wednesday through Next Monday)
Issued at 238 PM CDT Mon May 27 2019

Period will begin with the area under SW flow with an upper low
over NEB area. Expect TSRA to be ongoing Wed morning. Focus
quickly turns to another potential severe event late Wed afternoon
and through the night, mainly across southeast portions of the CWA
as s/w moves northeast into the region.

The upper low is expected to open with the trof moving south into
the area on Fri. Once this trof drops through the area, expect NW
flow to set up across the region. PoPs remain somewhat low with
chances each day into next week given moist environment and any
s/w would help trigger convection.

With the NW flow setting up across the region, temps should trend
cooler through the end of the week. Still, given it is late May,
have trended just above median of available guidance.

Tilly

&&

.AVIATION...  (For the 06z TAFs through 06z Tuesday Night)
Issued at 1046 PM CDT Mon May 27 2019

Cold front extending from a surface low over southern WI
southwest through northwestern MO will sag southward to UIN by
12Z Tuesday, then become nearly stationary. Scattered showers and
storms near this front may impact UIN, mainly Tuesday afternoon
and evening. A complex of thunderstorms may also move into COU
Tuesday evening from western MO. Mid level cloudiness can be
expected from UIN to COU late tonight, with low level, MVFR
cloudiness developing in UIN and possibly also in COU as well
Tuesday morning. Low level cloud cover can also be expected in the
St Louis metro area on Tuesday, but this should remain VFR.
South- southwest surface winds will continue through the forecast
period.

SPECIFICS FOR KSTL: Cold front extending from a surface low over
southern WI southwest through northwestern MO will sag southward
to UIN by 12Z Tuesday, then become nearly stationary.  A complex
of thunderstorms may move into STL by late Tuesday night. Low
level cloud cover will develop in STL Tuesday morning, but this
should remain VFR. South-southwest surface winds will continue
through the forecast period.

GKS

&&

.PRELIMINARY POINT TEMPS/POPS...
Saint Louis     72  89  70  85 /   5  10  80  40
Quincy          68  82  65  83 /  20  30  90  20
Columbia        68  84  67  82 /   5  20  80  30
Jefferson City  68  86  68  84 /   5  10  90  30
Salem           70  88  70  83 /   5  10  70  60
Farmington      68  86  69  82 /   5   5  80  60

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...None.
IL...None.
&&

WFO LSX
Hazardous weather outlook, May 27, 3:49 PM CDT, 11 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Saint Louis MO
349 PM CDT Mon May 27 2019

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-281200-
Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO-
Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO-
Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO-
Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO-
Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL-
Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO-
Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO-
Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO-
349 PM CDT Mon May 27 2019

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

There is a chance of thunderstorms tonight, mainly across northeast
Missouri and west central Illinois. A few storms may be strong to
severe.

Major river flooding is ongoing along parts of the Missouri,
Mississippi, and Illinois Rivers.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Severe thunderstorms are possible across the region on Tuesday,
mainly during the evening and overnight. Damaging winds and large
hail are the main threats, but isolated tornados will be possible
mainly during the evening hours.

A chance for thunderstorms continues across parts of the area each
day except Friday and Saturday.

Major river flooding will continue along the Mississippi, Missouri,
and Illinois Rivers through the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

Tilly

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 12:05 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Shelby55 min
May 28, 12:53 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Marion, Shelby52 min
May 28, 1:23 PM CDTSevere Thunderstorm WarningLSXLewis, Marion52 min
May 28, 1:40 PM CDTSevere Thunderstorm WarningLSXMarion, Monroe, Ralls, Shelby50 min
May 28, 2:21 PM CDTTornado WarningLSXMarion, Monroe, Ralls39 min
May 28, 2:55 PM CDTSevere Thunderstorm WarningLSXMarion, Ralls27 min

Nearby

Flash Flood Watches in Missouri, 2019Flash Flood Watches in Illinois, 2019Every flash flood watch in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.